All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Elvio Accinelli, Martín Puchet and Juan Brida
''Structural stability in economies on Banach's spaces''
( 2007, Vol. 28 No.5 )
In this paper we analyze, from the Negishi approach the concepts of structurally stable and structurally unstable economies on Banach's spaces. With this purpose we formalize the intuitive concept of similar economies. We show that in certain cases similar (or neighboring) economies can show no similar behaviors when small modifications of their tastes (defined by utility functions) or their endowments are considered. This happen in the cases of structurally unstable economies. The structurally stable and unstable concepts in economics are strongly related with the corresponding mathematical concepts, but they are no the same. We introduce a more adequate definition to economics. The Negishi approach allows us to work in a unified way in the cases of finite or infinite dimensional economies.
Manuscript Received : May 14 2007 Manuscript Accepted : May 15 2007

  This abstract has been downloaded 821 times                The Full PDF of this paper has been downloaded 99685 times